61627members
325093posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Weird tingling arms & legs

1 REPLY 1
Member

Re: Weird tingling arms & legs

 

Hi Bay

 

Thanks for your post.

 

The ‘tingly’ feeling you describe following your third EC chemotherapy, sounds like it may be symptoms of something called peripheral neuropathy.

 

One of the drugs in the EC regime, Cyclophosmide, can sometimes be the cause of these types of symptoms, however, it is an uncommon side effect. 

 

However, it is always best to report any unusual symptoms you experience to the chemotherapy nurses.  You should have been given the details of who to contact if you have any concerns.  They can advise you and if necessary, arrange for you to be seen in clinic if these symptoms worsen.

 

Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

 

Please note our Helpline will be closed on Saturday 17 November for training purposes. 

 

Best wishes

  

Heidi

 

Breast Cancer Care Nurse

 

Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Highlighted
Bay
Member

Weird tingling arms & legs

I had my 3rd EC chemo today and about an hour ago I started getting a weird sensation between my elbows and wrists and at the back of my legs just above my ankles- best way I can describe it is that it feels like my arms are leaning on a table and ‘tingly’. There’s no pain or discolouration and my temp is normal. I’ve never had this before - can you shed any light on it pls?
Thanks in advance